# SDR LR7A05185

- Difficulty date: November 9, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 40,976 hours, 23,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 37002717L
- Condition: Corroded
- Location: Fs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK PER HC5312, FOUND FWD FUSELAGE LT FLOOR SUPPORT ANGLE EXFOLIATED AT IB END, FS 196, WL146.  REPLACED BEAM CAP ANGLE IAW DRG SMP 583 51-70 AND AC43.13-1B 4-57, NR 0545.
